# SDR CA001003021

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 601R510087
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT. REPLACED LANDING GEAR CONTROL PANEL, GEAR SWING CARRIED OUT. A/C BACK IN SERVICE.
